×

zbMATH — the first resource for mathematics

Proof of Grünbaum’s conjecture on the stretchability of certain arrangements of pseudolines. (English) Zbl 0457.51006

MSC:
51A20 Configuration theorems in linear incidence geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Canham, R.J, ()
[2] Goodman, J.E; Pollack, R, On the combinatorial classification of nondegenerate configurations in the plane, J. combinatorial theory ser. A, 29, 220-235, (1980) · Zbl 0448.05016
[3] \scJ. E. Goodman and R. Pollack, A theorem of ordered duality, Geometriae Dedicata, to appear. · Zbl 0494.51002
[4] Grünbaum, B, Arrangements and spreads, (1972), Amer. Math. Soc Providence, R.I · Zbl 0249.50011
[5] Halsey, E, ()
[6] Levi, F, Die teilung der projektiven ebene durch gerade oder pseudogerade, Ber. verh. sächs. ges. wiss. Leipzig. math. phys. kl., 78, 256-267, (1926) · JFM 52.0575.01
[7] Moise, E, Geometric topology in dimensions 2 and 3, (1977), Springer-Verlag New York · Zbl 0349.57001
[8] Ringel, G, Teilungen der ebene durch geraden oder topologische geraden, Math. Z., 64, 79-102, (1956) · Zbl 0070.16108
[9] Steiner, J, Einige gesetze über die teilung der ebene und des raumes, J. reine angew. math., 1, 349-364, (1826)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.